Développements des fonctions abéliennes en séries trigonométriques

TBD mathscidoc:1701.33220

Acta Mathematica, 13, (2), 75-144, 1890.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:50 uploaded by actaadmin ] [ 92 downloads ] [ 0 comments ]
@inproceedings{,
  title={Développements des fonctions abéliennes en séries trigonométriques},
  author={},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202950226240929},
  booktitle={Acta Mathematica},
  volume={13},
  number={2},
  pages={75-144},
  year={1890},
}
. Développements des fonctions abéliennes en séries trigonométriques. 1890. Vol. 13. In Acta Mathematica. pp.75-144. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202950226240929.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved